# SDR 2006FA0000138

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: General aviation
- Aircraft: N550VW
- Make and model: Cessna 550
- Aircraft serial: 5500307
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 99100554
- Part serial: 1000
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLAP MOTOR EXPERIENCED AN OUT OF BOX FAILURE IMMEDIATELY AFTER INSTALL.  THE MOTOR`S INTERNAL BRAKE MECHANISM MALFUNCTIONED IN A WAY TO NOT ALLOW IT TO RELEASE.  THE PART WAS IN NO WAY AIRWORTHY AND MALFUNCTION SHOULD HAVE BEEN NOTICED AT THE REPAIR STATION DURNING THE FUNCTIONAL CHECK WHICH WAS SIGNED OFF BY THEM .
